# SDR R61A201305120479

- Difficulty date: May 12, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 22,888 hours, 17,054 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642002
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN HEAVY CHECK, MX FOUND THE RT HORIZONTAL STABILIZER RIB 12A CRACKED.  MX REPAIRED THE RT HORIZONTAL STABILIZER RIB 12A IAW ETD2013-170-009905.  "MAJOR REPAIR"  THE ACFT IS OUT OF SERVICE IN HEAVY CHECK.
